# SDR ASOA201000745

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 19,477 hours, 16,683 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR SUPPORT BEAM AFT LOWER ANGLE HAS A CRACK IN RADIUS APPROX .5" IN LENGTH.  REMOVED ANGLE IAW SRM 51-42-21. REINSTALL ANGLE AFTER REAR PRESSURE BULKHEAD REPAIR HAS BEEN COMPLETED4.  INSTALLED NEW ANGLE ON CARGO DOOR SUPPORT BEAM AFT LOWER IAW SRM 51-42-21.
